University Links: Home Page | Site Map
Covenant University Repository

EXISTENCE, UNIQUENESS AND STABILITY OF A MILD SOLUTION OF LIPSCHITZIAN QUANTUM STOCHASTIC DIFFERENTIAL EQUATIONS

Bishop, S.A. and Agarana, M. C. and Agboola, O.O. and Oghonyon, J. G. and Anake, T.A. (2015) EXISTENCE, UNIQUENESS AND STABILITY OF A MILD SOLUTION OF LIPSCHITZIAN QUANTUM STOCHASTIC DIFFERENTIAL EQUATIONS. Advances in Differential Equations and Control Processes, 14 (2). pp. 89-106.

[img] PDF
Download (284Kb)

Abstract

We introduce the concept of a mild solution of Lipschitzian quantum stochastic differential equations (QSDEs). Results on the existence, uniqueness and stability of a mild solution of QSDEs are established. This is accomplished within the framework of the Hudson-Parthasarathy formulation of quantum stochastic calculus. Here, the results on a mild solution are weaker compared with the ones in the literature.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics
Depositing User: Mr Olasunmbo Agboola
Date Deposited: 01 Sep 2017 10:36
Last Modified: 01 Sep 2017 10:36
URI: http://eprints.covenantuniversity.edu.ng/id/eprint/8999

Actions (login required)

View Item View Item